MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Medication Cassette Reservoir; Set, administration, intravascular

ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Medication Cassette Reservoir; Set, administration, intravascular
Catalog Number 21-7309-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction

Brand Name
CADD Medication Cassette Reservoir
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
600 n field dr
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50739906
Report Number9617604-2026-00698
Device Sequence Number13411684
Product Code FPA
UDI-Device Identifier10610586032387
UDI-Public(01)10610586032387(17)301013(10)6155120
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryFI
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7309-24
Device Lot Number6155120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown